Answered by: Dr Ramzdhan
Hii doctor my name is riya 24 yrs…I never donworkout so long after take vaccine…today only started to workout but feel like dizzy a bit…but already complete my 14 days…is that any danger if I continue workout??
Thank you for contacting us.
We understand that you have been feeling dizzy when you are working out. You also mentioned it has been 14 days since you took the vaccine. We will try to help you out.
For your information, it is recommended to avoid strenuous exercises for at least 2 weeks after vaccination. This is to help your body recover faster after immunization. In your case, maybe your body needs more time to recover. Other than vaccines, your symptom can also be caused by anemia, lack of nutrition in the body or hypoglycemia. We advise you to start your exercise slow and gradually increasing its intensity. If you experience other symptoms such as fainting, difficulty in breathing and chest pain, please refer to the nearest clinic as soon as possible. You may contact our doctor for an online consultation.
We hope that this answer has been helpful.